Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 27, 2011, 11:00 PM CST for Adair County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2011, 11:00 PM CST (05:00 UTC)
- Expired
- Feb 27, 2011, 11:30 PM CST
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 11:01 PM CST | HAIL 1 | Westville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 10:04 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
947
WUUS54 KTSA 280500
SVRTSA
ARC007-143-OKC001-280530-
/O.NEW.KTSA.SV.W.0006.110228T0500Z-110228T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1130 PM CST
* AT 1057 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WESTVILLE...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CINCINNATI...TONTITOWN...WATTS AND WESTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3626 9421 3611 9415 3600 9446 3600 9452
3596 9460 3608 9467
TIME...MOT...LOC 0500Z 245DEG 48KT 3603 9454
$$1 follow-up statement
128
WWUS54 KTSA 280517
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CST SUN FEB 27 2011
ARC007-143-OKC001-280530-
/O.CON.KTSA.SV.W.0006.000000T0000Z-110228T0530Z/
WASHINGTON AR-BENTON AR-ADAIR OK-
1117 PM CST SUN FEB 27 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CST FOR
EASTERN ADAIR...SOUTHERN BENTON AND NORTHWESTERN WASHINGTON
COUNTIES...
AT 1113 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAVOY TO CINCINNATI TO WESTVILLE...MOVING NORTHEAST AT
55 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEDINGTON...HARMON...TONTITOWN...JOHNSON AND WHEELER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
&&
LAT...LON 3606 9459 3622 9421 3611 9415 3600 9446
3600 9452 3596 9460
TIME...MOT...LOC 0517Z 245DEG 48KT 3612 9429 3607 9446
3601 9453
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 9:22 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Feb 27, 9:22 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 922 PM CST SUN FEB 27 2011 .DISCUSSION... HAVE EXTENDED THE TORNADO WATCH UNTIL 11 PM AND INCLUDED ALL THE KANSAS BORDER COUNTIES OVER TO THE MISSOURI BORDER. THE WORST OF THE STORMS THUS FAR HAVE REMAINED JUST NORTH OF OUR FORECAST AREA BUT MAY STILL SEE SOME INCREASE IN THE STORMS THAT HAVE BACKBUILT INTO NORTHEAST OKLAHOMA. THUS FELT IT PRUDENT TO EXTEND THE WATCH A COUPLE HOURS. HAVE ALSO SEEN CONVECTION FIRE DURING THE PAST HOUR ALONG THE DRYLINE THAT HAS BEGUN AN EASTERN PUSH TOWARDS SOUTHEAST OKLAHOMA. THESE STORMS HAVE REMAINED TAME THUS FAR BUT MAY INCREASE IN INTENSITY AT ANY TIME AND IF THEY DO...A NEW WATCH WILL LIKELY BE NEEDED PER COORDINATION WITH THE STORM PREDICTION CENTER. THERE REMAINS CONSIDERABLE UNCERTAINTY AS TO WHETHER CONVECTION WILL EVER FILL IN BETWEEN THESE TWO AREAS. THE HRRR KEEPS THE TWO AREAS SEPARATE BUT DOES SHOW A BIT OF AN INCREASE IN CONVECTIVE COVERAGE IN NORTHWEST ARKANSAS BY AROUND MIDNIGHT. THE DRYLINE AND COLD FRONT WILL CONTINUE TO ACCELERATE QUICKLY ACROSS THE AREA AND ANY SEVERE WEATHER THREAT SHOULD COME TO AN END IN OUR FORECAST AREA BY 1-2 AM. HAVE MADE SOME ADJUSTMENTS TO POPS TONIGHT TO FIT CURRENT TRENDS AND HAVE ALSO LOWERED MINIMUMS A FEW DEGREES BASED ON UPSTREAM READINGS AND SUPPORT FROM THE NEW 00Z NAM. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....05 PLATE
Hazardous weather outlook, Feb 27, 5:03 PM CST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 503 PM CST SUN FEB 27 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 503 PM CST SUN FEB 27 2011 ...SEVERE WEATHER POSSIBLE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A WARM AND MOIST AIRMASS IS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON TO THE SOUTH OF A WARM FRONT THAT MOVED NORTH INTO SOUTHERN KANSAS AND MISSOURI. AN UPPER LEVEL STORM SYSTEM CURRENTLY OVER NEW MEXICO WILL MOVE EAST ACROSS THE AREA TONIGHT WITH AN ASSOCIATED COLD FRONT SET TO MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS EVENING AND INTO THE LATE NIGHT HOURS. A FEW STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON AHEAD OF A DRY LINE ACROSS NORTH CENTRAL OKLAHOMA AND THESE STORMS MAY CLIP PARTS OF NORTHEAST OKLAHOMA BEFORE MOVING NORTHEAST INTO KANSAS. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. STRONG TO SEVERE THUNDERSTORMS MAY ALSO DEVELOP LATER THIS EVENING AS A PACIFIC COLD FRONT OVERTAKES THE DRY LINE AS IT MOVES ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS...LARGE HAIL AND POSSIBLY A TORNADO. THE THUNDERSTORM ACTIVITY IS EXPECTED TO COME TO AN END LATE TONIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. ADDITIONALLY...FIRE DANGER WILL REMAIN ON THE HIGH SIDE AS A TIGHT PRESSURE GRADIENT EXISTS AHEAD OF THE APPROACHING STORM SYSTEM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...HIGH WIND POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE AFOREMENTIONED FIRE DANGER WILL BEGIN TO LESSEN MONDAY AS WINDS SUBSIDE...BUT WILL INCREASE AGAIN ON TUESDAY AS WARM SOUTHERLY WINDS RETURN. BY FRIDAY...RAIN AND THUNDERSTORM CHANCES WILL INCREASE AS MOISTURE RETURNS...WIND FIELDS STRENGTHEN AND THE NEXT UPPER SYSTEM APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Feb 27, 9:56 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CST SUN FEB 27 2011
ARZ010-OKZ068-069-280430-
ADAIR OK-CHEROKEE OK-WASHINGTON AR-
956 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE
AT 956 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF MARIETTA TO COOKSON...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MARIETTA...STILWELL...BARON...CHRISTIE...
WESTVILLE...COOKSON...LINCOLN...CINCINNATI AND TONTITOWN.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3591 9439 3564 9498 3565 9504 3590 9486
3611 9442 3610 9440 3612 9439 3622 9417
TIME...MOT...LOC 0356Z 240DEG 52KT 3587 9482 3572 9493Local storm report, Feb 27, 10:10 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL W MUSKOGEE 35.75N 95.37W
02/27/2011 E0.88 INCH MUSKOGEE OK EMERGENCY MNGR
NICKEL HAIL BETWEEN TAFT AND MUSKOGEE
&&
DMJSpecial weather statement, Feb 27, 10:23 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CST SUN FEB 27 2011
OKZ068-280500-
CHEROKEE OK-
1023 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CHEROKEE
AT 1023 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF TAHLEQUAH TO 9 MILES SOUTH OF
TAHLEQUAH...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TAHLEQUAH AND ELDON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9479 3590 9479 3590 9480 3579 9480
3574 9503 3598 9510
TIME...MOT...LOC 0423Z 255DEG 50KT 3597 9502 3580 9498Special weather statement, Feb 27, 10:26 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011
OKZ070-073>075-280500-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
1026 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER
AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLOCKER...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...BLOCKER...QUINTON AND BRIARTOWN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3544 9506 3525 9491 3489 9564 3505 9576
TIME...MOT...LOC 0426Z 237DEG 49KT 3502 9560Special weather statement, Feb 27, 10:26 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CST SUN FEB 27 2011
OKZ068-070-072-280500-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
1026 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
SEQUOYAH
AT 1026 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WEBBERS FALLS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...GORE...MARBLE CITY...COOKSON AND
WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3572 9480 3565 9481 3564 9478 3559 9477
3547 9522 3558 9528 3584 9483
TIME...MOT...LOC 0426Z 238DEG 49KT 3555 9519Special weather statement, Feb 27, 10:35 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CST SUN FEB 27 2011
OKZ049-073-075-280500-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1035 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 1035 PM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...CLAYTON...STANLEY...
TUSKAHOMA AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3438 9579 3451 9579 3452 9578 3452 9568
3459 9568 3459 9575 3460 9575 3478 9527
3458 9517 3457 9517
TIME...MOT...LOC 0435Z 247DEG 52KT 3446 9583The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:07 PM CST | Tornado Warning | TSA | Osage | 23 min |
| Feb 27, 6:23 PM CST | Tornado Warning | TSA | Osage | 12 min |
| Feb 27, 8:03 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Feb 27, 9:00 PM CST | Special Weather Statement | TSA | Nowata | 30 min |
| Feb 27, 9:48 PM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 27 min |
| Feb 27, 9:54 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Feb 27, 9:56 PM CST | Special Weather Statement | TSA | Adair | 34 min |
| Feb 27, 10:23 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Feb 27, 10:26 PM CST | Special Weather Statement | TSA | Haskell | 34 min |
| Feb 27, 10:35 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Feb 27, 10:39 PM CST | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| Feb 27, 10:47 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 28 min |
| Feb 27, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 42 min |
| Feb 27, 10:50 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 40 min |
| Feb 27, 10:53 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 52 min |
| Feb 27, 11:27 PM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Feb 27, 11:38 PM CST | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 52 min |
| Feb 27, 11:28 PM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 47 min |
| Feb 27, 11:37 PM CST | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 113 min |
| Feb 28, 12:10 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 32 min |
| Feb 28, 12:23 AM CST | Special Weather Statement | TSA | Carroll | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.